Skip to Content

I am 35 and will be starting lexapro 5mg. I eat well and run everyday. will I gain weight?

Responses (4)

Anonymous 29 Mar 2011

Hello,

Loss of appetite is a common side effect of lexapro, plus a healthy diet and exercise, I do not think it should be a problem.-

List of possible side effects:

https://www.drugs.com/sfx/lexapro-side-effects.html

Take care.-

LaurieShay 30 Mar 2011

Hey alicianbids,

I think you will find that some people gain weight while others do not. That being said, since you are a healthy eater and you exercise, you should not have to worry about gaining weight. It really is quite simply a matter of calories. If you eat more calories than you burn, then you gain weight.

Good luck on the new med,

Laurie

alicianbids 30 Mar 2011

Thank you. I appreciate all the help I can get. The Dr said "no weight gain". They always say that.

vincent1905 30 Mar 2011

My daughter and she did gain some weight. Check with your doctor and see if that is a common side effect. Certain drugs do put weight on you.

falcore1 30 Mar 2011

I see alot of people worried about this. I am also 35 and have been on Lexapro for almost 2 years and have never had any weight issues with it, and I have a fractured hip so I do not exercise that much, but I guess everyone is different, and oh my sister takes it too and has no weight issues.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions